# SDR CALA2018102902215

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 654N024344
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-0108) L2 DOOR EXTERIOR PAN HAS 2 GOUGES (RG44). REF N/R 0029093. BLENDED GOUGES ON L2 DOOR EXT PAN, ORIG. MAT. THICKNESS .063", M AT LOSS .014, MAX ALLOWED IS .006 AND FOUND OUT OF LIMITS IAW SRM 52-10-01 ALLOWABLE DAMAGE 1,FIG 101 DET. VI (L=2.0"X W=.60 X D=.014). PROCURED NEW PAN P/N 654N0243-44, BATCH NO. 000 3371529. P.O. NO. TJA0000144, LOCATED /DRILLED AND INSTALLED IAW V919988. 0029093. WORK WAS ACCOMPLISHED AND INSPECTED BY CRIBED INFORMATION ACCOMPLISHED AND RECORDED ON PAPER N/R SRM 51-40-02 AND DWG NR 143N6100. THIS IS TRANS
